# SDR REXA2013062401007

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 12,354 hours, 7,733 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

LT A/C PACK AUTO FAIL CAUTION DISPLAYED. CAPTAIN SAYS THERE WAS A LITTLE SMOKE IN THE CABIN,  CAUSED BY THE LT PACK CAUTION.
